MathSciNet Relay Station
MathSciNet bibliographic data
MR148121 60.70
Garsia, Adriano; Lamperti, John A discrete renewal theorem with infinite mean. Comment. Math. Helv. 37 1962/1963 221–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement